RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 4, Pages 47–60 (Mi msb7840)  

This article is cited in 2 scientific papers (total in 2 papers)

On stability of diagonal actions and tensor invariants

A. B. Anisimovab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b National Research University "Higher School of Economics"

Abstract: For a connected simply connected semisimple algebraic group $G$ we prove the existence of invariant tensors in certain tensor powers of rational $G$-modules and establish relations between the existence of such invariant tensors and stability of diagonal actions of $G$ on affine algebraic varieties.
Bibliography: 12 titles.

Keywords: stable action, Weyl group, balanced collection.

DOI: https://doi.org/10.4213/sm7840

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:4, 500–513

Bibliographic databases:

UDC: 512.743+512.745
MSC: 14R20, 20G05
Received: 30.12.2010 and 01.07.2011

Citation: A. B. Anisimov, “On stability of diagonal actions and tensor invariants”, Mat. Sb., 203:4 (2012), 47–60; Sb. Math., 203:4 (2012), 500–513

Citation in format AMSBIB
\Bibitem{Ani12}
\by A.~B.~Anisimov
\paper On stability of diagonal actions and tensor invariants
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 4
\pages 47--60
\mathnet{http://mi.mathnet.ru/msb7840}
\crossref{https://doi.org/10.4213/sm7840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2976286}
\zmath{https://zbmath.org/?q=an:1267.14078}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..500A}
\elib{https://elibrary.ru/item.asp?id=19066466}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 4
\pages 500--513
\crossref{https://doi.org/10.1070/SM2012v203n04ABEH004231}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305396300002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862508936}


Linking options:
  • http://mi.mathnet.ru/eng/msb7840
  • https://doi.org/10.4213/sm7840
  • http://mi.mathnet.ru/eng/msb/v203/i4/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kaid, R. Kasprowitz, “Semistable vector bundles and Tannaka duality from a computational point of view”, Exp. Math., 21:2 (2012), 171–188  crossref  mathscinet  zmath  isi  scopus
    2. R. Kasprowitz, “Algebraic monodromy groups of vector bundles on $p$-adic curves”, J. Reine Angew. Math., 681 (2013), 83–99  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:269
    Full text:69
    References:29
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021